Universidad Complutense de Madrid
E-Prints Complutense

On the fine structure of the global attractor of a uniformly persistent flow

Impacto

Downloads

Downloads per month over past year

Rodríguez Sanjurjo, José Manuel (2012) On the fine structure of the global attractor of a uniformly persistent flow. Journal of Differential Equations, 252 (9). pp. 4886-4897. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only

210kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022039612000605


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We study the internal structure of the global attractor of a uniformly persistent flow. We show that the restriction of the flow to the global attractor has duality properties which can be expressed in terms of certain attractor-repeller decompositions. We also study some natural Morse decompositions of the flow and calculate their Morse equations. These equations provide necessary and sufficient conditions for the existence of attractors with the shape of S-1 or such that their suspension has spherical shape.


Item Type:Article
Uncontrolled Keywords:Uniform persistence; Attractor; Repeller; Robustness; Continuation; Morse equations; Shape
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:16728
Deposited On:16 Oct 2012 09:11
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page